Generalized truncated exponential polynomials and applications

Giuseppe Dattoli, Paolo E. Ricci, Laura Marinelli

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

The use of the monomiality principle will allow us to obtain generalizations of the truncated exponential polynomials. We will derive the properties of the new families of polynomials and finally we will mention their applications in problems of practical interest.
Original languageEnglish
Pages (from-to)9 - 18
Number of pages10
JournalRendiconti dell'Istituto di Matematica dell'Universita di Trieste
Volume34
Publication statusPublished - 2002
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this